# SDR FDEA202503140415

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118631824
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 242MAF HAS INSERT PULLED OUT AND FASTENER STILL IN FLOOR   STRUCTURE- DOT 45-048 FABRICATED FLOOR PANEL 242MAF ZONE 240 ON VTMAE TRAVELER #T25/1802793 IAW MAE DWG   PL11863182 MAJOR REPAIR, FASTENER REMOVED IAW SRM 51-40-02-OG.
